# SDR SIMA990701

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232AE
- Make and model: Saab 340B
- Aircraft serial: 340B232
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 710
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - REPAIRED DENT ON BOTTOM AFT FUSELAGE SKIN PANEL FS 710.  RECONTOURED DENT AND PERFORMED AN EDDY CURRENT INSPECTION WITH NO CRACK INDICATIONS.  FABRICATED A REPAIR DOUBLER .063 INCH THICK.  POLISHED SKIN UNDER DOUBLER WITH SCOTCHBRITE.  CLEANED SKIN AND DOUBLER THEN APPLIED SURFACE TREATMENT.  ATTACHED DOUBLER TO AIRCRAFT, APPLIED FILLET SEALANT AROUND EDGES OF DOUBLER.  APPLIED TOP COAT AND PREVENTIVE COMPOUND TO THE REPAIR AREA.  RESTORED SURFACE FINISH TO THE OUTER SURFACE.  WORK DONE IAW SAAB 340 SRM 53-80-10 PAGES 201-203 AND STANDARD SRM PROCEDURES.  (X)
